# SDR CALA2025032103061

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 80,277 hours, 29,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SNUBBER IS CONTACTING DOOR SKIN WHEN OPENING. AND IS GOUGED. REMOVED LINER FROM AFT ENTRY DOOR (L2) REF 52-13-31. ADJUSTED AFT ENTRY DOOR (L2) VERTICALLY REF AMM 52-13-00. REINSTALLED DOOR LINER REF AMM 52-13-00. REINSTALLED SLIDE PACK REF AMM 25-66-01-400-803. ADD EMP:U103849 VERIFIED RII REQUIREMENTS OF DOOR ADJUSTMENT REF AMM 52-13-00, SLIDE INSTALLATION REF AMM 25-66-01-803. HAND BLENDED EDGE OF DOOR SKIN WHERE SKIN WAS MAKING CONTACT WITH TOP OF SNUBBER.  REF.  AMM. 52-10-01-1A-3.  PARA 4.A.(3)(A) DETAIL "C".   MATERIAL LOSS = 0.003 ON SKIN EDGE OUT OF 0.100". ALLOWABLE. O.K TO CONTINUE PER FIGURE 105 AND TABLE 101 OF THIS REFERENCE.
